# SDR SWAA2021030853137

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 73,726 hours, 43,544 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5.5' LONG CRACK IN GLASS REINFORCED FIBER VAPOR BARRIER @ LBL 11.9'; 45' FROM PRESSURE DECK IN L/H MLG W/W / 5.5' LONG CRACK ALSO FOUND SECOND CRACK 4.5' IN GLASS REINFORCED FIBER VAPOR BARRIER @ LBL 11.9'; 45' FROM PRESSURE DECK IN L/H MLG W/W COMPLIED WITH EA 1-A57-13410 TIME LIMITED DEFERRAL REPETITIVE INSPECTION DUE EVERY 100 CYCLES REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACK(S) FOR ADDITIONAL GROWTH. IF NO ADDITIONAL GROWTH; REAPPLY SPEED TAPE. IF CRACK HAS GROWN BUT STILL WITHIN LIMITS OF STEP 1 OF THIS EA; STOP DRILL THE CRACK PER 737-700/800 SRM 51-10-02 AND APPLY SPEED TAPE. PERMANENT REPAIR REQUIRED WITHIN 600 CYCLES. ACCOMPLISH A PERMANENT REPAIR AS GIVEN IN 737-700/800 SRM 51-70-04; REPAIR 10 OR AS AN ALTERNATIVE; REPAIR PART OF CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT. APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700/800 SRM 57-10-10 PARAGRAPH 2.C.(4)/ALLOWABLE DAMAGE 2.
